Polish (Poland)English (United Kingdom)

A finite buffer queue with single vacation policy - analytical study with evolutionary positioning

Type of Publication: Article
Year: 2014
Journal: International Journal of Applied Mathematics and Computer Science
Volume: 24
Number: 4
Pages: 887-900

We use cookies to improve our website and your experience when using it. Cookies used for the essential operation of the site have already been set. To find out more about the cookies we use and how to delete them, see our privacy policy.

I accept cookies from this site.